# SDR MASA200500910

- Difficulty date: November 17, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 1,942 hours, 1,370 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6550 LAS - STAB FAULT STATUS MESSAGE.  RESET SYSTEM. OPERATIONAL CHECK NORMAL.
